# SDR SWIA200110107

- Difficulty date: August 16, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 21,506 hours, 28,862 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE WOULD NOT POWER UP FOR TAKEOFF. RAN BOTH ENGINES THROUGH ALL PARAMETERS WITH EEC'S ON AND ALSO WITH EEC'S OFF.  NO FAULTS NOTED.  OPS CHECK GOOD.
